×

A common fixed point result by altering distances involving a contractive condition of integral type in partial metric spaces. (English) Zbl 1291.54049


MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] I. Altun, A. Erduran, Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory Appl. (2011), Art. ID 508730, 10 pages, doi:10.1155/2011/508730. · Zbl 1207.54051
[2] I. Altun, D. Turkoglu, B. E. Rhoades, Fixed points of weakly compatible maps satisfying a general contractive condition of integral type, Fixed Point Theory Appl. (2007), Art. ID 17301, 1-9. · Zbl 1153.54022
[3] I. Altun, F. Sola, H. Simsek, Generalized contractions on partial metric spaces, Topology Appl. 157(18) (2010), 2778-2785. · Zbl 1207.54052
[4] H. Aydi, Some fixed point results in ordered partial metric spaces, J. Nonlinear Sciences. Appl. 4(2) (2011), 210-217. · Zbl 06331331
[5] H. Aydi, Some coupled fixed point results on partial metric spaces, Int. J. Math. Math. Sci. (2011), Article ID 647091, 11 pages doi:10.1155/2011/647091. · Zbl 1213.54060
[6] H. Aydi, Fixed point results for weakly contractive mappings in ordered partial metric spaces, Journal of Advanced Mathematical and Studies, 4(2) (2011), 1-12. · Zbl 1234.54051
[7] H. Aydi, Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces, Journal of Nonlinear Analysis and Optimization: Theory and Applications 2(2) (2011), 33-48. · Zbl 1413.54102
[8] H. Aydi, Common fixed point results for mappings satisfying (ψ,ϕ)-weak contractions in ordered partial metric, International Journal of Mathematics and Statistics 12(2) (2011), 53-64. · Zbl 1306.54041
[9] H. Aydi, E. Karapinar, W. Shatanawi, Coupled fixed point results for (ψ,φ)-weakly contractive condition in ordered partial metric spaces, Comput. Math. Appl. 62 (2011), 4449-4460. · Zbl 1236.54035
[10] A. Branciari, A fixed point theorem for mappings satisfying a general contractive condition of integral type, Int. J. Math. Math. Sci. 29(9) (2002), 531-536. · Zbl 0993.54040
[11] L. J. Ćirić, B. Samet, H. Aydi, C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput. 218 (2011), 2398-2406. · Zbl 1244.54090
[12] U. C. Gairola, A. S. Rawat, A fixed point theorem for integral type inequality, Int. J. Math. Anal. 2(15) (2008), 709-712. · Zbl 1191.54038
[13] V. R. Hosseini, N. Hosseini, Common fixed point theorem by altering distance involving under a contractive condition of integral type, International Mathematical Forum 5(40) (2010), 1951-1957. · Zbl 1218.54042
[14] M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984), 1-9. · Zbl 0553.54023
[15] S. G. Matthews, Partial metric topology, in: Proc. 8th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 728 (1994), 183-197. · Zbl 0911.54025
[16] S. Moradi, M. Omid, A fixed point theorem for integral type inequality depending on another function, Int. J. Math. Anal. 4(30) (2010), 1491-1499. · Zbl 1216.54015
[17] S. Oltra, O. Valero, Banach’s fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste 36 (2004), 17-26. · Zbl 1080.54030
[18] S. J. O’Neill, Two topologies are better than one, Tech. report, University of Warwick, Coventry, UK, , 1995.
[19] S. J. O’ Neill, Partial metrics, valuations and domain theory, in: Proc. 11th Summer Conference on General Topology and Applications, in: Ann. New York Acad. Sci. 806 (1996), 304-315. · Zbl 0889.54018
[20] B. E. Rhoades, Two fixed-point theorems for mappings satisfying a general contractive condition of integral type, Int. J. Math. Sci. 63 (2003), 4007-4013. · Zbl 1052.47052
[21] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., Vol. 2010, Article ID 493298, 6 pages, 2010. · Zbl 1193.54047
[22] S. Romaguera, M. Schellekens, Partial metric monoids and semivaluation spaces, Topology Appl. 153(5-6) (2005), 948-962.
[23] S. Romaguera, O. Valero, A quantitative computational model for complete partialmetric spaces via formal balls, Math. Structures Comput. Sci. 19(3) (2009), 541-563. · Zbl 1172.06003
[24] M. P. Schellekens, The correspondence between partial metrics and semivaluations, Theoret. Comput. Sci. 315 (2004), 135-149. · Zbl 1052.54026
[25] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol. 6(2) (2005), 229-240. · Zbl 1087.54020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.